American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[2] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory S. Call and Joseph H. Silverman. Computing the canonical height on K3 surfaces. Math. Comp. 65 (1996) 259-290. MR 1322885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph H. Silverman. The difference between the Weil height and the canonical height on elliptic curves . Math. Comp. 55 (1990) 723-743. MR 1035944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heinz M. Tschöpe and Horst G. Zimmer. Computation of the N\'eron-Tate height on elliptic curves . Math. Comp. 48 (1987) 351-370. MR 866121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas J. Kretschmer. Construction of elliptic curves with large rank . Math. Comp. 46 (1986) 627-635. MR 829634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Markus A. Reichert. Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields . Math. Comp. 46 (1986) 637-658. MR 829635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joe P. Buhler, Benedict H. Gross and Don B. Zagier. On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $3$ . Math. Comp. 44 (1985) 473-481. MR 777279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Laska. An algorithm for finding a minimal Weierstrass equation for an elliptic curve . Math. Comp. 38 (1982) 257-260. MR 637305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David E. Penney and Carl Pomerance. Three elliptic curves with rank at least seven . Math. Comp. 29 (1975) 965-967. MR 0376687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David E. Penney and Carl Pomerance. A search for elliptic curves with large rank . Math. Comp. 28 (1974) 851-853. MR 0376686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1